# SDR MALA000519

- Difficulty date: August 16, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Rt Engine Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O IN HEAVY PRECIP, RIGHT TAILPIPE HOT WENT ON FOR 1 MINUTE, EXTINGUISHED WHEN RIGHT POWER LEVER WAS REDUCED.  MAINTENANCE FOUND O/B SENSOR CANNON PLUG WIRE BROKE.  REPAIRED WIRE, OPS CHECK GOOD.
